# SDR CA990817043

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7530 · Compressor Bleed Control
- Part: Outlet Elbow
- Part number: LK75573
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE HP OUTLET ELBOW FOUND CRACKED, POSSIBLY DUE TO HEAT STRESS.  OPERATOR AWAITING COMMENTS FROM ROLLS ROYCE.
